Show Reference: "Exploring Conditions For The Optimality Of {N}a\"ive {B}ayes"

Exploring Conditions For The Optimality Of Naïve Bayes International Journal of Pattern Recognition and Artificial Intelligence, Vol. 19, No. 2. (2005), pp. 183-198, doi:10.1142/S0218001405003983 by Harry Zhang
@article{zhang-2005,
    author = {Zhang, Harry},
    doi = {10.1142/S0218001405003983},
    journal = {International Journal of Pattern Recognition and Artificial Intelligence},
    keywords = {bayes, math, naive-bayes},
    number = {2},
    pages = {183--198},
    posted-at = {2013-01-29 10:24:03},
    priority = {2},
    title = {Exploring Conditions For The Optimality Of {N}a\"{i}ve {B}ayes},
    url = {http://dx.doi.org/10.1142/S0218001405003983},
    volume = {19},
    year = {2005}
}

See the CiteULike entry for more info, PDF links, BibTex etc.

Zhang examines conditions for when Naïve Bayes classifier can be optimal regardless of their inherent limitations, and argues that these conditions are common enough to explain some of their success.